# SDR 2025FA0000719

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: General aviation
- Aircraft: N661FT
- Make and model: Piper PA-28-181
- Aircraft serial: 28020184
- Aircraft time: 602 hours
- Engine: Lyc IO360B4A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 28P730003001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW TRANSDUCER BRACKET FOUND TO HAVE SIGNIFICANT CRACK.
